# SDR TWAA9904207

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49187
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 220-228
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND SKIN DENTED AND GOUGED STA 220 TO 228, L5L TO JUST BELOW L7L.  INSTALLED DOUBLER REPAIR PER SRM 53-04, FIG 12B SHEET 7.
